# SDR AALA202407159827

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 73,336 hours, 33,821 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A9342
- Condition: Misoverhauled
- Location: Aft Door
- Part time: 52,491 hours, 22,527 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: IMPROPERLY PACKED SLIDE PASSENGER CREW DOOR 842 AT AFT GALLEY AREA (1 EA). REPLACED SLIDE PASSENGER CREW DOOR 842 AT AFT GALLEY AREA (1 EA)
